RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1995, Volume 59, Issue 6, Pages 95–106 (Mi izv54)  

Hamiltonian links in three-dimensional manifolds

K. N. Mishachev

M. V. Lomonosov Moscow State University

Abstract: We consider links formed by stable and saddle trajectories on a level surface of an integrable Hamiltonian system. We give a description of these links for an arbitrary three-dimensional manifold.

Full text: PDF file (2396 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1995, 59:6, 1193–1205

Bibliographic databases:

MSC: Primary 58F05; Secondary 57M25
Received: 02.06.1994

Citation: K. N. Mishachev, “Hamiltonian links in three-dimensional manifolds”, Izv. RAN. Ser. Mat., 59:6 (1995), 95–106; Izv. Math., 59:6 (1995), 1193–1205

Citation in format AMSBIB
\Bibitem{Mis95}
\by K.~N.~Mishachev
\paper Hamiltonian links in three-dimensional manifolds
\jour Izv. RAN. Ser. Mat.
\yr 1995
\vol 59
\issue 6
\pages 95--106
\mathnet{http://mi.mathnet.ru/izv54}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1481616}
\zmath{https://zbmath.org/?q=an:0876.58018}
\transl
\jour Izv. Math.
\yr 1995
\vol 59
\issue 6
\pages 1193--1205
\crossref{https://doi.org/10.1070/IM1995v059n06ABEH000054}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UR47200005}


Linking options:
  • http://mi.mathnet.ru/eng/izv54
  • http://mi.mathnet.ru/eng/izv/v59/i6/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:219
    Full text:68
    References:28
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019